# SDR CA080106003

- Difficulty date: January 3, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,092 hours, 11,796 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL MESSAGE DISPLAYED WHILE AC PARKED AT THE GATE. TROUBLESHOOTING REVEALED BRAKE AND POSITION SENSOR UNIT (BPSU) RT AND LT OUT OF LIMITS.  MAINTENANCE RIGGED LT BPSU AND REPLACED RT BPSU. (TC NR 20080106003)
